# SDR TAOA019702

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 65579102
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

F/A REPORTED FUMES AND ODORS INFLIGHT FROM CENTER TO REAR CABIN, ODOR WAS REPORTED TO SMELL LIKE JET EXHAUST.  RIGHT WHEEL WELL WET WITH SKYDROL, LEAKING ON APU EXHAUST, FOUND RIGHT GEAR BRAKE METERING VALVE PISTON LEAKING.  REPLACED BACKUP RINGS AND O-RING ON PISTON PER MM CHAPTER 32-41-11.  CLEANED RIGHT WHEEL, NO ODOR OR FUMES NOTED.  (M)
